# SDR DALA2024050304902

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 73,599 hours, 9,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 46JH UNDERSEAT EMER LIGHT RED. CORRECTIVE ACTION: R/R'D 46J/H EMER LIGHT PER A330 AMM 33-51. (5008099)
